Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximal triangular subalgebras need not be closed


Author: Yiu Tung Poon
Journal: Proc. Amer. Math. Soc. 111 (1991), 475-479
MSC: Primary 46L10; Secondary 46H25, 47D25
MathSciNet review: 1034888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example to show that a maximal triangular subalgebra need not be closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46H25, 47D25

Retrieve articles in all journals with MSC: 46L10, 46H25, 47D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1034888-5
PII: S 0002-9939(1991)1034888-5
Keywords: Maximal triangular subalgebras
Article copyright: © Copyright 1991 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia